NUMERICAL APPROXIMATION OF THE SMOLUCHOWSKI EQUATION USING RADIAL BASIS FUNCTIONS

Christiane Helzel, Maximilian Schneiders

Journal of Computational Mathematics ›› 2020, Vol. 38 ›› Issue (1) : 176-194.

Journal of Computational Mathematics ›› 2020, Vol. 38 ›› Issue (1) : 176-194. DOI: 10.4208/jcm.1908-m2018-0211

NUMERICAL APPROXIMATION OF THE SMOLUCHOWSKI EQUATION USING RADIAL BASIS FUNCTIONS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2020, 38(1): 176-194 https://doi.org/10.4208/jcm.1908-m2018-0211

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/